Division des distributions. I : distributions prolongeables

Bernard Malgrange

Séminaire Schwartz (1959-1960)

  • Volume: 4, page 1-5

How to cite

top

Malgrange, Bernard. "Division des distributions. I : distributions prolongeables." Séminaire Schwartz 4 (1959-1960): 1-5. <http://eudml.org/doc/112786>.

@article{Malgrange1959-1960,
author = {Malgrange, Bernard},
journal = {Séminaire Schwartz},
language = {fre},
pages = {1-5},
publisher = {Secrétariat mathématique},
title = {Division des distributions. I : distributions prolongeables},
url = {http://eudml.org/doc/112786},
volume = {4},
year = {1959-1960},
}

TY - JOUR
AU - Malgrange, Bernard
TI - Division des distributions. I : distributions prolongeables
JO - Séminaire Schwartz
PY - 1959-1960
PB - Secrétariat mathématique
VL - 4
SP - 1
EP - 5
LA - fre
UR - http://eudml.org/doc/112786
ER -

NotesEmbed ?

top

You must be logged in to post comments.